# SDR SWIA202157461

- Difficulty date: March 27, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,810 hours, 35,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 604995 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 604978, FOUND DENT AT 8.5" AFT OF FUSE STA 589, 2"ABOVE STR 25 MEASURING .066 DEEP.     (FLIGHT 5300 - FILED CLOSED)     COMPLIED WITHREO 601R-53-61-7619 REV:-- DATED 2021-04-05.PEFORMED PERMANENT REPAIR TO FUSELAGE SKIN BETWEEN FS589-FS605 AND STR20R-STR27. COMPLETED 51-900-1003-SKY AND M-337.
